# SDR UIEA2019051604217

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,345 hours, 18,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY EMER EXIT LIGHT INOP PER AMC INSPECTION( CHARGED EMERGENCY BATTERY PACK PER AMM 33-51-07-612-056. OPS CHECKED GOOD. )
